Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Extreme Dizziness, taking medication for stress and depression. Cause for dizziness?

I experience extreme dizziness at the same time every day, it feels like my head is spinning, similar to drunken dizziness but I do not drink at all. It gets so bad that I have to lie down, sometimes for hours and it makes me feel very sick. I take zopiclone and olanzapine for post traumatic stress disorder as well as fluoxetine for depression which I have been taking for years but the dizziness is new.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
Dizziness can be a psychological symptom, but then you have to rule out the physical reasons for this dizziness. You need to see an ENT specialist who can examine you for vertigo. You may be advised a few tests that will confirm the reasons about the vertigo.
Hope I have answered your query. I will be more than happy to help you if you need any further clarifications.
In case if you want to discuss with me directly you can use the link:
Wish you a good health!
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor